# SDR A6WA200640241

- Difficulty date: June 18, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- System (JASC): 2400 · Electrical Power System
- Part: Bulb
- Part number: MS280343
- Condition: Inoperative
- Location: Idg Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GENERATOR NR 1 OFF MESSAGE IN FLIGHT.  COMPLIED WITH QRH, COULD NOT RESET.  REMOVED AND REPLACED IDG TEMP BULB IAW CRJ AMM 24-13-05, OPS AND LEAK CHECK GOOD AT THIS TIME.  (M)
